Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Skin irritation, itching on face. Applied dermadew acne lotion, skin darkening. Treatment?

last month my doctor advised me to apply dermadew acne my skin was effected by some irritaion and sudden itiching all over he asked me to apply only dermadew acne lotion... as it will keep my skin cool..but he said not to use any other saop or my problem has gone...but my skin has become very is dermadew is the reason for darkness...?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  893
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi dermadew acne lotion is only a moisteriser which does not cause any darkness.i think it is due to sun allergy or due to excessive dryness.or the dermadew content is more.ok whatever reason can be it should be treated with sunscreen lotion in the morning and niltan oinent in the night along with godsent tablet daily once and use of azac soap
Answered: Sun, 6 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor